# SDR QXEA200600590

- Difficulty date: February 28, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 10,417 hours, 7,516 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: WE38007702
- Part serial: P109C
- Condition: Malfunctioned
- Part time: 9,840 hours, 9,340 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT 2515, AFTER TAKEOFF, AFT LAV SMOKE WARNING.  HOT ODOR IN CABIN, WENT AWAY AFTER 1.5 MINUTES.  EMERGENCY DECLARED.  RETURNED TO PDX, LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED APU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
